An approach to SU(2) gauge fields in Minkowski space-time

Howe, P. S. and Tucker, Robin (1978) An approach to SU(2) gauge fields in Minkowski space-time. Nuclear Physics B, 138 (1). pp. 73-84. ISSN 0550-3213

Full text not available from this repository.

Abstract

A reparametrization-invariant formulation of SU(2) gauge theory in Minkowski space-time is given in terms of differential forms. A map of space-time into a compact region is used and the SU(2) Maurer-Cartan forms employed to establish a convenient gauge. New solutions to the theory are presented and discussed.

Item Type:
Journal Article
Journal or Publication Title:
Nuclear Physics B
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3106
Subjects:
ID Code:
74894
Deposited By:
Deposited On:
03 Aug 2015 10:32
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19